# SDR HALA2012022400073

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,145 hours, 32,360 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

FLAP /SLAT, ELEVATOR EICAS MESSAGE, UNABLE TO LOWER FLAPS.  PERFORMED FSEU, FSPM BITE, NO FAULTS NOTED.  CYCLED POWER FROM ENGINE TO APU, FLAP/SLAT ELEVATOR EICAS MESSAGE CLEARED. CYCLED FLAPS SEVERAL TIMES, NO FAULTS NOTED. ACFT OK FOR SERVICE.
